# SDR EY2R9600178

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly E2A34C73
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT8
- Condition: Cracked
- Location: Threads
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN JH105YS, CRACKED THREADS
